SMITH & NEPHEW, INC. Q-FIX KNTLS ASA 1.8MM W/1 MT SUT BL; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Back to Search Results |
| Catalog Number |
72205884 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
11/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).This complaint was opened by smith+nephew to document a patient complication related to a product problem with a smith+nephew device.The reported issue(s) relate to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alter the conclusions of this report, a follow-up report will be submitted as required.
Event or Problem Description
It was reported that, during a revision pcl + mcl repair, two staples from another company were used for primary fixation.The q-fix anchor was then deployed and the tissue was repaired using the repair suture, the anchor was pulled out, after the black and white suture was pulled out of the anchor and discarded, the repair suture was pulled for tension which was when the anchor came out.The procedure was resumed without any delay, with a change in the surgical technique, the doctor ended up just using the staples to complete the repair as the knotless q fix was just going to be used as an additional support.There was a small hole left where the qfix pulled out.The instrument to prepare the insertion site were gillies, forceps, nibblers.The patient is well.No further complications were reported.